# SDR AALA2018091219008

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 20,305 hours, 8,135 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO A LEFT ENGINE COMPRESSOR VANE FAULT MESSAGE.  RETURNED TO GATE.  REPLACED THE NR 1 ENGINE VSV ACTUATOR IAW MM 75-32-41.  OPS AND LEAK CHECKED GOOD.
